Social Choice and Welfare

, Volume 9, Issue 3, pp 263–264

On two-person Nash implementable choice functions

  • Matthew O. Jackson
  • Sanjay Srivastava
Article

Abstract

An elementary proof of a theorem on two-person Nash implementable choice functions is provided.

References

  1. Dasgupta P, Hammond P, Maskin E (1979) The implementation of social choice rules: some general results on incentive compatibility. Rev Econ Stud 46: 185–216Google Scholar
  2. Hurwicz L, Schmeidler D (1978) Outcome functions which guarentee the existence and optimality of Nash equilibria. Econometrica 46: 144–174Google Scholar
  3. Jackson M, Srivastava S (1991) Implementing social choice functions: a new look at some impossibility results (mimeo)Google Scholar
  4. Maskin E (1977) Nash equilibrium and welfare optimality (mimeo)Google Scholar
  5. Moore J, Repullo R (1990) Nash implementation: a full characterization. Econometrica 58: 1083–1100Google Scholar
  6. Muller E, Scatterthwaite M (1977) The equivalence of strong positive association and strategy-proofness. J Econ Theory 14: 412–418Google Scholar

Copyright information

© Springer-Verlag 1992

Authors and Affiliations

  • Matthew O. Jackson
    • 1
  • Sanjay Srivastava
    • 2
  1. 1.MEDSNorthwestern UniversityEvanstonUSA
  2. 2.GSIACarnegie Mellon UniversityPittsburghUSA

Personalised recommendations